# SDR CA070312005

- Difficulty date: February 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,118 hours
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: 1196411
- Condition: Cracked
- Location: Ecape Hatch
- Part time: 11,157 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ESCAPE HATCH HANDLE HOUSING FOUND CRACKED AND OUTER HANDLE WAS CORRODED. THE PART OF THE HOUSING THAT FITS INSIDE OF THE INNER HANDLE WAS CRACKED COMPLETELY OFF. (TC NR 20070312005)
